Approximation of certain classes of differentiable functions by generalized splines

Authors

  • O. V. Polyakov Днепропетр. нац. ун-т

Abstract

We find the exnet value of the best (α, β)-approximation by generalized Chebyshev splines for a class of functions differentiable with weight on [−1, 1].

Published

25.07.1997

Issue

Section

Research articles

How to Cite

Polyakov, O. V. “Approximation of Certain Classes of Differentiable Functions by Generalized Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 7, July 1997, pp. 951–957, https://umj.imath.kiev.ua/index.php/umj/article/view/5086.